uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Blanc, Emilie
Publications (4 of 4) Show all publications
Blanc, E., Komatitsch, D., Chaljub, E., Lombard, B. & Xie, Z. (2016). Highly accurate stability-preserving optimization of the Zener viscoelastic model, with application to wave propagation in the presence of strong attenuation. Geophysical Journal International, 205, 427-439
Open this publication in new window or tab >>Highly accurate stability-preserving optimization of the Zener viscoelastic model, with application to wave propagation in the presence of strong attenuation
Show others...
2016 (English)In: Geophysical Journal International, ISSN 0956-540X, E-ISSN 1365-246X, Vol. 205, p. 427-439Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-297921 (URN)10.1093/gji/ggw024 (DOI)000374479800029 ()
Available from: 2016-02-01 Created: 2016-06-28 Last updated: 2017-11-28Bibliographically approved
Blanc, E., Engblom, S., Hellander, A. & Lötstedt, P. (2016). Mesoscopic modeling of stochastic reaction–diffusion kinetics in the subdiffusive regime. Multiscale Modeling & simulation, 14, 668-707
Open this publication in new window or tab >>Mesoscopic modeling of stochastic reaction–diffusion kinetics in the subdiffusive regime
2016 (English)In: Multiscale Modeling & simulation, ISSN 1540-3459, E-ISSN 1540-3467, Vol. 14, p. 668-707Article in journal (Refereed) Published
National Category
Computational Mathematics Biochemistry and Molecular Biology
Identifiers
urn:nbn:se:uu:diva-291970 (URN)10.1137/15M1013110 (DOI)000379356600004 ()
Projects
eSSENCEUPMARC
Available from: 2016-05-03 Created: 2016-05-03 Last updated: 2018-11-12Bibliographically approved
Blanc, E. (2015). Approximation of the diffusive representation by decreasing exponential functions.
Open this publication in new window or tab >>Approximation of the diffusive representation by decreasing exponential functions
2015 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2015-009
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-245771 (URN)
Available from: 2015-02-26 Created: 2015-02-28 Last updated: 2015-12-28Bibliographically approved
Blanc, E., Chiavassa, G. & Lombard, B. (2014). Wave simulation in 2D heterogeneous transversely isotropic porous media with fractional attenuation: A Cartesian grid approach. Journal of Computational Physics, 275, 118-142
Open this publication in new window or tab >>Wave simulation in 2D heterogeneous transversely isotropic porous media with fractional attenuation: A Cartesian grid approach
2014 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 275, p. 118-142Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-232979 (URN)10.1016/j.jcp.2014.07.002 (DOI)000341308900007 ()
Available from: 2014-07-10 Created: 2014-09-29 Last updated: 2017-12-05Bibliographically approved
Organisations

Search in DiVA

Show all publications